# SDR IXXA20170216149

- Difficulty date: December 15, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. UPPER CARGO SEAT TRACK LEFT BUTT LINE 54 STATION 668-788 HAS CORROSION THAT IS OUT OF LIMITS IN SEVERAL AREAS. REMOVED AND REPLACED SEAT TRACK LEFT BUTT LINE 54 STATION 668-788 IN ACCORDANCE WITH SRM 51-40-02 PAGE 7 PARAGRAPH 7D AND IN ACCORDANCE WITH DRAWING 368-53-16-94405. PRIMED AND PAINTED IN ACCORDANCE WITH SRM 51-20-00 PAGE 1 PARAGRAPH 1C.
